| Catalog Number |
PHY1520V |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Abscess (1690); Adhesion(s) (1695); Diarrhea (1811); Inflammation (1932); Nausea (1970); Pain (1994); Chills (2191); Hernia (2240); Weight Changes (2607); Decreased Appetite (4569)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date sent to the fda: 06/04/2024.To date, the device has not been returned.If the product is returned for evaluation, any further information derived from the evaluation will be submitted in a supplemental 3500a form.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported by an attorney that the patient underwent hernia repair surgery on (b)(6) 2015 and mesh was implanted.It was reported that the patient underwent removal surgery on (b)(6) 2023 during which the surgeon noted the superior portion of the mesh had pulled away.He performed extensive lysis of adhesions.It was reported that patient experienced an unknown severe pain, nausea, diarrhea, chills, inflammation, loss of appetite and extreme weight loss.No additional information was provided.
Additional Manufacturer Narrative
Date sent to the fda: 06/11/2024.A review of the batch manufacturing records was conducted and the batch met all finished goods release criteria.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Date sent to the fda: 8/27/2024.Additional b5 narrative: it was reported that following the procedure, patient experienced abscess and supraumbilical hernia recurrence.It was reported that patient underwent removal surgery with new implant on (b)(6) 2023 and prolene mesh was implanted.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.